MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY
Model Number 413156
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Necrosis (1971); Ulcer (2274); Tissue Breakdown (2681); Fluid Discharge (2686); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Correction (mfr site) contact office address: (b)(4).Based on the available information, this event is deemed to be a serious injury.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
The end user's wife reported that the wafer was working well and lasted almost a week.However, she also reported red sore under mass approximately 0.5-1 inch away from the stoma at the 7-8 o'clock position.She stated that it was approximately the size of a silver dollar and was red with a dime-sized black center.The area was draining.It started approximately 1 week ago with the redness area and drainage but she first noted the black area on the day of this report.She was using stomahesive powder and an unknown brand barrier wipe as well as eakin.She was not alleging that the product caused the sore.She was unsure of the cause.The end user's wife had contacted the physician but had not yet received a response but stated that she will do so again on the day of this report and the end user continued to use the product.

Brand Name
L3O0200 - NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
MDR Report Key12479759
Report Number9618003-2021-02255
Device Sequence Number17672018
Product Code EXE
UDI-Device Identifier00768455126538
UDI-Public00768455126538
Combination Product (Y/N)N
Initial Reporter StateMO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number413156
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2021
Initial Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60